# SDR AALA20160607007

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 46,353 hours, 23,084 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Strap
- Part number: 591142375
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  LONGERON 23L HAS CORROSION IN CHANNEL, BETWEEN FS 1287 & 1290.  R & R LONGERON STRAP AT LONGERON 23L, BETWEEN FS 1280 & 1300 IAW SRM 51-30-02.
